# SDR I5PA2021112668801

- Difficulty date: November 18, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 98,115 hours, 25,227 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Surge Valve
- Part number: 97980611
- Part serial: 662C
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

RT ENG HUNG START, WAS ONLY ABLE TO GET 19% N2 BEFORE FUELING/SHUTOFF FUEL AT 2:15 SEC. AT 30% N2 PER ABORT START CHECKLIST QRH 7.1 N2 WAS NOT CLIMBING. REPLACED APU SURGE BLEED VALVE REF AMM 49-53-00. PERFORMED ENGINE 1,2 DRY MOTOR RUN OBSERVING APU BLEED PRESSURE-NORMAL. REF 71-00-00 PG. 250.
